Alert archive / Kentucky / Flash Flood Warnings in 2011
Flash Flood Warning 5, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Apr 9, 2011, 3:05 PM EDT for Pike County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2011, 3:05 PM EDT (19:05 UTC)
- Expired
- Apr 9, 2011, 7:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Pike County, KY
The radar
The Jackson,KY radar (KJKL), 87 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.1 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
223
WGUS53 KJKL 091905
FFWJKL
KYC195-092300-
/O.NEW.KJKL.FF.W.0005.110409T1905Z-110409T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
305 PM EDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN PIKE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 700 PM EDT
* AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL MOVING INTO AN AREA
THAT HAS SEEN SEVERAL ROUNDS OF HEAVY RAIN RECENTLY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ASHCAMP...DORTON...ELKHORN CITY...JONANCY...LOOKOUT...MYRA...
ROCKHOUSE AND VIRGIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3729 8231 3728 8231 3725 8235 3725 8239
3723 8247 3730 8265 3738 8255 3730 8230
$$
GEOGERIAN2 follow-up statements
430
WGUS73 KJKL 092016
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
416 PM EDT SAT APR 9 2011
KYC195-092300-
/O.CON.KJKL.FF.W.0005.000000T0000Z-110409T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE KY-
416 PM EDT SAT APR 9 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN PIKE COUNTY
UNTIL 700 PM EDT...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED OUT OF THE AREA...
HOWEVER RUNOFF FROM PREVIOUS HEAVY RAINFALL WILL CONTINUE TO CAUSE
FLASH FLOODING IN THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
ASHCAMP...DORTON...ELKHORN CITY...JONANCY...LOOKOUT...MYRA...
ROCKHOUSE AND VIRGIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3729 8231 3728 8231 3725 8235 3725 8239
3723 8247 3730 8265 3738 8255 3730 8230
$$
GEOGERIAN656
WGUS73 KJKL 092302
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
702 PM EDT SAT APR 9 2011
KYC195-092318-
/O.EXP.KJKL.FF.W.0005.000000T0000Z-110409T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE KY-
702 PM EDT SAT APR 9 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN PIKE
COUNTY HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3729 8231 3728 8231 3725 8235 3725 8239
3723 8247 3730 8265 3738 8255 3730 8230
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 2:01 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 9, 2:01 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 201 PM EDT SAT APR 9 2011 .SHORT TERM.../TONIGHT THROUGH MONDAY NIGHT/...UPDATED MESO CONVECTIVE COMPLEX OVER SRN OHIO HAS MADE THE TURN TO THE SE AS IT RIDES OVER THE MID LVL RIDGE. EXPECTING TSTMS TO EXPLODE ACROSS ERN KY THIS AFTERNOON. THEIS COMPLEX WILL CROSS THE AREA AND SHOULD DRAG ANY REMAINING STORMS TO OUR EAST BY LATE THIS EVENING WITH CLOUDS BEGINNING TO DISSIPATE AROUND MIDNIGHT. COPIOUS AMOUNTS OF MOISTURE AVAILABLE AT THE SFC FROM SEVERAL DAYS OF RAIN SO ANOTHER ROUND OF FOG... DENSE ESPECIALLY IN THE VALLEYS IS LIKELY SUNDAY MORNING. HIGH TEMPS ON SUNDAY WILL CLIMB QUICKLY INTO THE 80S WITH HIGHS EXPECTED TO TOP OUT IN THE UPPER 80S. NEXT WEATHER DISTURBANCE WILL APPROACH THE AREA LATE SUNDAY NIGHT AND CROSS ERN KY MONDAY AFTERNOON WITH ANOTHER ROUND OF SEVERE WEATHER LIKELY. THIS DISTURBANCE WILL EXIT TO THE EAST MONDAY NIGHT WITH ANOTHER ROUND OF FOG EXPECTED LATE MON NIGHT. THE RAIN COUPLED WITH EXTENSIVE CLOUD COVER ON MONDAY SHOULD MODERATE HIGH TEMPS TO THE UPPER 70S. .LONG TERM.../TUESDAY THROUGH SATURDAY/...UPDATED MORE DIFFERENCES THAN SIMILARITIES WITH THE MEDIUM RANGE GUIDANCE IN THE EXTENDED PORTION OF THE FORECAST...BUT THE GENERAL CONSENSUS SUGGESTS A LULL IN THE ACTIVE PATTERN TO START THE PERIOD...FOLLOWED BY ANOTHER LONG WAVE TROF/LOW PRESSURE SYSTEM POTENTIALLY IMPACTING THE AREA TOWARDS THE END OF THE WEEK. WILL BEGIN THE PERIOD TUESDAY WITH THE DEPARTING COLD FRONT AND STRONG HIGH PRESSURE BUILDING OVER THE MISSISSIPPI VALLEY. MODELS DIVERGE QUICKLY BY TUESDAY NIGHT AS THE GFS ALONG WITH THE CANADIAN CARRY THE MID AND UPPER LEVEL WAVE OUT OVER THE ATLANTIC...WHILE THE EURO DEVELOPS ANOTHER CLOSED LOW OVER THE CAROLINAS. EITHER SOLUTION TENDS TOWARDS THE SAME END RESULT...WITH DRIER AIR INVADING THE LOWER LEVELS OVER OUR AREA ENSURING QUIETER WEATHER THROUGH WEDNESDAY NIGHT AND INTO THE DAY ON THURSDAY AS ANOTHER MID/UPPER LEVEL TROF BEGINS DIGGING ITS WAY ACROSS THE CENTRAL AND SOUTHERN PLAINS. BY THURSDAY...DIFFERENCES IN THE STRENGTH AND TIMING WITH THIS FEATURE BECOME SUBSTANTIAL ENOUGH THAT CONFIDENCE IN ANY ONE SOLUTION OVER THE OTHERS IS HARD TO COME BY. GIVEN THE NATURE OF THEIR DIFFERENCES...HAVE OPTED TO KEEP SLIGHT...TO LOW END CHANCE POPS GOING FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT...AND EXPECT THAT THIS WINDOW WILL NARROW SOME OVER THE NEXT FEW DAYS. AS FOR TEMPERATURES...GENERALLY FOLLOWED A BLEND OF THE CURRENT FORECAST WITH LATEST BIAS CORRECTED MOS. IN GENERAL...TEMPS LOOK TO REMAIN NEAR NORMAL EARLY WITH A SLIGHT WARMING TREND THROUGH THE PERIOD. && .AVIATION.../18Z TO 18Z/ EXPECT AN 4000 FT LAYER TO PERSIST ACROSS THE AREA... WHILE LIFT AND INSTABILITY WILL PROVIDE THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EXTENDING INTO THIS EVENING. ANY LOCATIONS NEAR OR UNDER A STORM WILL EXPERIENCE IFR CONDITIONS BUT SHOULD BE SHORT LIVED. THE EVENT WILL LIKELY BE OVER BY 03Z WITH LEFT OVER MOISTURE SETTING THE STAGE FROM IFR FOG IN THE VALLEYS AGAIN TONIGHT. DRIER AIR WILL FILTER IN ON SUNDAY AND WITH A LACK OF CLOUD COVER EXPECT VFR CONDITIONS TO PREVAIL. && .JKL WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR KYZ044- 050>052-058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...DUSTY LONG TERM...MB AVIATION...DUSTY
Hazardous weather outlook, Apr 9, 12:52 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1252 PM EDT SAT APR 9 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-102000- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 1252 PM EDT SAT APR 9 2011 ...SEVERE THUNDERSTORM WATCH 112 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. SOME STORMS THIS AFTERNOON AND EVENING COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE THREAT OF FLASH FLOODING IS ALSO POSSIBLE TODAY WHERE STORMS REPEATEDLY MOVE OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY NIGHT AND SUNDAY NIGHT THROUGH MONDAY NIGHT. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING TO REPORT ANY INSTANCES OF WIND DAMAGE...LARGE HAIL...SIGNIFICANT FLOODING...FUNNEL CLOUDS OR TORNADOES TO THE NATIONAL WEATHER SERVICE. SHALLENBERGER/DUSTY
In the hours before
Local storm report, Apr 9, 2:53 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
253 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FUNNEL CLOUD 6 N PAINTSVILLE 37.90N 82.81W
04/09/2011 JOHNSON KY EMERGENCY MNGR
SPOTTER RELAYED THRU EM. FUNNEL CLOUD WAS NEAR HWY201 OFF
OF 1559.
&&
MBLocal storm report, Apr 9, 2:54 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
254 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL CAMPTON 37.74N 83.55W
04/09/2011 M1.00 INCH WOLFE KY PUBLIC
MOST HAIL THE SIZE OF PENNIES AND NICKELS.
&&
DUSTYLocal storm report, Apr 9, 2:55 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
255 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL MOUNT VICTORY 37.03N 84.39W
04/09/2011 M0.88 INCH PULASKI KY 911 CALL CENTER
DIMES AND NICKELS
&&
MBLocal storm report, Apr 9, 2:56 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
256 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 4 S SOMERSET 37.02N 84.61W
04/09/2011 M1.00 INCH PULASKI KY PUBLIC
&&
DUSTYLocal storm report, Apr 9, 2:57 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
257 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL LONDON 37.13N 84.08W
04/09/2011 E1.75 INCH LAUREL KY TRAINED SPOTTER
&&
TBREWERLocal storm report, Apr 9, 2:58 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
258 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL 1 S EUBANK 37.26N 84.65W
04/09/2011 E4.00 INCH PULASKI KY TRAINED SPOTTER
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:08 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin, Perry, Wolfe | 25 min |
| Apr 8, 8:49 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Morgan, Rowan | 41 min |
| Apr 8, 8:49 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Morgan, Rowan | 26 min |
| Apr 8, 9:13 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Morgan | 47 min |
| Apr 8, 9:19 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Johnson, Magoffin, Menifee, Morgan and 1 more | 3 hr |
| Apr 8, 9:26 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Morgan, Powell, Wolfe | 49 min |
| Apr 8, 9:28 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 32 min |
| Apr 8, 9:45 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Morgan, Pike | 45 min |
| Apr 8, 9:48 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin, Morgan, Wolfe | 42 min |
| Apr 8, 9:55 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Montgomery, Powell, Wolfe | 50 min |
| Apr 8, 9:59 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin, Morgan | 31 min |
| Apr 8, 10:07 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin, Menifee, Montgomery and 4 more | 2 hr |
| Apr 8, 10:27 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Knott, Magoffin, Martin, Pike | 63 min |
| Apr 8, 10:30 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Morgan and 1 more | 45 min |
| Apr 8, 10:48 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Powell, Wolfe | 42 min |
| Apr 8, 10:53 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Pike | 2 hr |
| Apr 8, 11:26 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Magoffin, Wolfe | 49 min |
| Apr 8, 11:53 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Letcher, Pike | 37 min |
| Apr 9, 12:03 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Perry | 42 min |
| Apr 9, 12:48 AM EDT | Areal Flood Advisory | JKL | Breathitt | 103 min |
| Apr 9, 11:59 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Rowan | 46 min |
| Apr 9, 12:06 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 39 min |
| Apr 9, 1:14 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Letcher, Pike | 46 min |
| Apr 9, 1:40 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 50 min |
| Apr 9, 1:44 PM EDT | Tornado Warning | JKL | Estill, Menifee, Montgomery, Powell, Wolfe | 31 min |
| Apr 9, 1:48 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Powell, Wolfe | 42 min |
| Apr 9, 1:50 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 40 min |
| Apr 9, 1:51 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Letcher, Pike | 28 min |
| Apr 9, 1:54 PM EDT | Tornado Warning | JKL | Laurel, Pulaski, Rockcastle | 36 min |
| Apr 9, 1:58 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley, Rockcastle | 47 min |
| Apr 9, 2:01 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Montgomery, Morgan, Rowan | 44 min |
| Apr 9, 2:05 PM EDT | Tornado Warning | JKL | Elliott, Magoffin, Menifee, Morgan, Wolfe | 40 min |
| Apr 9, 2:20 PM EDT | Areal Flood Advisory | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 2 more | 4 hr |
| Apr 9, 2:20 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Lee, Magoffin, Morgan and 1 more | 40 min |
| Apr 9, 2:23 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Knox, Laurel, Pulaski, Rockcastle | 37 min |
| Apr 9, 2:27 PM EDT | Tornado Warning | JKL | Floyd, Johnson, Magoffin, Morgan | 33 min |
| Apr 9, 2:31 PM EDT | Tornado Warning | JKL | Clay, Knox, Laurel, Pulaski | 44 min |
| Apr 9, 2:32 PM EDT | Tornado Warning | JKL | Clay, Jackson, Laurel, Owsley | 43 min |
| Apr 9, 2:36 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, McCreary, Pulaski, Wayne, Whitley | 24 min |
| Apr 9, 2:43 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Floyd, Johnson, Knott, Lee and 6 more | 47 min |
| Apr 9, 2:58 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 1 more | 32 min |
| Apr 9, 3:01 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Leslie, Owsley, Perry | 29 min |
| Apr 9, 3:10 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Laurel, Leslie, Whitley | 50 min |
| Apr 9, 3:11 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 3 more | 109 min |
| Apr 9, 3:14 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 3 more | 46 min |
| Apr 9, 3:21 PM EDT | Tornado Warning | JKL | Knott, Leslie, Letcher, Perry, Pike | 39 min |
| Apr 9, 3:26 PM EDT | Tornado Warning | JKL | Bell, Harlan, Leslie, Letcher, Perry | 34 min |
| Apr 9, 3:30 PM EDT | Tornado Warning | JKL | Floyd, Pike | 45 min |
| Apr 9, 3:42 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan | 18 min |
| Apr 9, 4:14 PM EDT | Areal Flood Advisory | JKL | Breathitt | 3 hr |
| Apr 9, 4:58 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie | 47 min |
| Apr 9, 5:03 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Harlan, Knott, Leslie, Letcher and 3 more | 2 hr |
| Apr 9, 5:29 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher, Perry | 35 min |
Nearby
Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.